# SDR TRBA2010020SUP

- Difficulty date: March 20, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N288AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 288
- Aircraft time: 31,473 hours, 36,168 cycles
- Engine: Pwa PW124B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH RT ENGINE TQ AND NP WENT TO 0 PERCENT,  NH AND ITT STILL SHOWED 76 PERCENT AND 400 PERCENT, PLANE YAWED SHARPLY DURING EVENT. PERFORMED ENGINE GROUND OPS CHECK IAW EX-055007-CS-20000-001 AND FOUND WORKING OK, CANNOT DUPLICATE PROBLEM ON GROUND. TAC 36168
